×

zbMATH — the first resource for mathematics

On Sperner families satisfying an additional condition. (English) Zbl 0328.05002

MSC:
05A05 Permutations, words, matrices
05A99 Enumerative combinatorics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Katona, G.O.H, A simple proof of the Erdös-chao-ko-Rado theorem, J. combinatorial theory B, 13, 183-184, (1972) · Zbl 0262.05002
[2] Katona, G.O.H, A theorem of finite sets, (), 187-207 · Zbl 0878.05079
[3] Kruskal, J.B, The number of simplicies in a complex, (), 251-278
[4] Lubell, D, A short proof of Sperner’s lemma, J. combinatorial theory, 1, 299, (1966) · Zbl 0151.01503
[5] Milner, E.C, A combinatorial theorem on systems of sets, J. London math. soc., 43, 204-206, (1968) · Zbl 0155.02804
[6] Sperner, E, Ein satz über untermengen einer endlichen menge, Math. Z., 27, 544-548, (1928) · JFM 54.0090.06
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.